I want know about by my aunt. She is near 50 year old. Past 6 year she donate blood from that time she is not well properly always feel Fatigue, some time face become scarlet and coming tears from eyes without any reason. She's taking mecobalamin plus & Pirox Dt 20mg medicine. If she didn't take medicine any day, she come back on that position. We didn't understand how this reason create? Please doctors consult me what to do?
9 years experience
Ask Free Question
her problem is not connected to blood donation.
Tell her to eat nutritious diet (seasonal fruits and vegetables)
take proper sleep
and last of all get her complete hemogram evaluated.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.